Cristobal Guzman
Cristobal Guzman
Verified email at uc.cl - Homepage
Title
Cited by
Cited by
Year
On lower complexity bounds for large-scale smooth convex optimization
C Guzmán, A Nemirovski
Journal of Complexity 31 (1), 1-14, 2015
642015
Statistical query algorithms for mean vector estimation and stochastic convex optimization
V Feldman, C Guzmán, S Vempala
Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete …, 2017
50*2017
New upper bounds for the density of translative packings of three-dimensional convex bodies with tetrahedral symmetry
M Dostert, C Guzmán, F Vallentin
Discrete & Computational Geometry (DOI: 10.1007/s00454-017-9882-y), 2017
172017
Network congestion control with Markovian multipath routing
R Cominetti, C Guzmán
Mathematical Programming 147 (1-2), 231-251, 2014
172014
Optimal Affine-Invariant Smooth Minimization Algorithms
A d'Aspremont, C Guzmán, M Jaggi
SIAM Journal on Optimization 28 (3), 2384-2405, 2018
13*2018
Lower Bounds on the Oracle Complexity of Nonsmooth Convex Optimization via Information Theory
G Braun, C Guzmán, S Pokutta
IEEE Transactions on Information Theory (DOI:10.1109/TIT.2017.2701343), 2017
13*2017
Lower Bounds for Parallel and Randomized Convex Optimization
J Diakonikolas, C Guzmán
Journal of Machine Learning Research 21 (5), 1-31, 2020
102020
Network Pricing: How to Induce Optimal Flows Under Strategic Link Operators
J Correa, C Guzmán, T Lianeas, E Nikolova, M Schröder
Proceedings of the 2018 ACM Conference on Economics and Computation, 375-392, 2018
62018
Information, Complexity and Structure in Convex Optimization
C Guzmán
Georgia Institute of Technology, 2015
22015
Fast, Deterministic and Sparse Dimensionality Reduction
D Dadush, C Guzmán, N Olver
Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete …, 2018
12018
Open Problem: The Oracle Complexity of Smooth Convex Optimization in Nonstandard Settings
C Guzmán
COLT 2015 40, 1761–1763, 2015
12015
Stability of Stochastic Gradient Descent on Nonsmooth Convex Losses
R Bassily, V Feldman, C Guzmán, K Talwar
https://arxiv.org/abs/2006.06914, 2020
2020
Un Modelo de Equilibrio para Ruteo y Control de Flujo en Redes de Comunicaciones
CA Guzmán Paredes
Universidad de Chile, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–13